# SDR 2004F00287

- Difficulty date: March 17, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 8073071
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT FROM MEM, NR 2 ENGINE OIL PRESSURE DROPPED TO 12 PSI.  FOLLOWED AOM ABNORMAL PROCEDURES 2-A-19-10.  SHUT DOWN NR 2 ENGINE AND RETURNED TO MEM.  TROUBLESHOT NR 2 ENGINE.  DISCOVERED OIL LINE BETWEEN FUEL OIL COOLER AND GEAR BOX CHAFING WITH OIL PRESSURE LINE CAUSING LEAK.  REMOVED AND REPLACED TWO NR 2 ENGINE OIL LINES IAW 79-20-1.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER.  OPS CHECK NORMAL IAW 71-00, NO LEAKS.  RETURNED AIRCRAFT TO SERVICE.  (M)
